*floating*

January 24, 2005

So I went to the doctor’s today after a couple of almost sleepless night because my throat was just TORTURING me. I’d wake up in the middle of the night because it was just too painful to sleep. Came home with antibiotics and cough medicine. I must say taking just 10ml of that cough medicine makes me all light-headed. I feel like I’m floating wheeeeeeee LOL

Okay I don’t think I’m making much sense. I blame the medications. Bye

Post a Comment

:) :( ;) :D ;;) :hug: :huh: :x :blush: :P :-* =(( :-O X( :smug: B-) :-S #:-S :evil: :(( :)) :| :hmm: =)) O:-) :-B =; :-c :)] ~X( :-h :-t :dream: I-) 8-| L-) :puke: :shh: [-( :O) :goofy: :party: (:| =P~ :-? #-o :clap: :-SS @-) :^o :-w :sigh: :blek: :cboy: X_X :!! :rockon: :-q :-bd :notme: :ar! :dog: :-?? %-( :@) 3:-O :(|) :chicken: @};- %%- **== (~~) ~O) *-:) 8-X =:) :alien: :-L :pray: $-) :whistle: b-( :peace: [-X :dance: :bringit: ;)) :-@ ^:)^ :-j (*) :bz

© 2014 - A CLueLeSs PeRSoN’s LaiR